Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Primes of the form $ n\sp{4}+1$

Author: M. Lal
Journal: Math. Comp. 21 (1967), 245-247
MSC: Primary 10.03
MathSciNet review: 0222007
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society